# SDR DL757060592

- Difficulty date: July 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 60,957 hours, 28,967 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH AUTO PILOTS DISCONNECTED WITH A/P WARNING AND BOTH CARGO COMPARTMENTS HAD FIRE DETECTION EICAS MESSAGES NO FIRE WARNINGS ON FIRE DETECTION/CONTROL PANEL OR WARNING BELLS, PERFORMED TEST 30, NO CURRENT FAULT REVIEW NO FAULTS.  LOGGED PERFORMED TEST 40, ALL 3 FCCS PASSED.  NO HISTORY, FIRE TEST GOOD ON CONTROL PANEL WITH NO ABNORMALITIES OR MESSAGES.
